# SDR CAL950791

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15069
- Make and model: Doug DC-10-30
- Aircraft serial: 46584
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: ABM7012505
- Condition: Stuck
- Location: Cabin
- Part time: 68,439 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

IAH - FLT 0010 - THE AIRCRAFT LOST PRESSURIZATION AT 11,000 FEET AFTER TAKEOFF FROM IAH.  THE LOSS OF PRESSURE WAS ACCOMPANIED BY A LOUD BANG AND CREW WAS UNABLE TO CONTROL THE CABIN.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE CONDITION AIR RELIEF/GROUND CHECK VALVE STUCK OPEN.  THE VALVE WAS RESEATED.  THE CABIN WAS PRESSURIZED AND ALL CHECKED NORMAL WITH NO LEAKS FOUND.  (X)
